RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Salimov, Ruslan Radikovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:1441
Abstract pages:4957
Full texts:816
References:642
Senior Researcher
Candidate of physico-mathematical sciences
Phone: +38 (062) 311 01 45
E-mail:
Keywords: space mappings, p-moduli of path's families, theorem of Lavrent'ev–Zorich, Liouville theorem, estimates of growth of mappings at infinity.
UDC: 517.5, 517.548.2, 517.548.9, 517.547.26

Subject:

The study of the mappings admitting the branch points. The geometrical method in the mapping theory, p-moduli of curve's families, p-capacity.

   
Main publications:
  • R. R. Salimov, O lipshitsevosti odnogo klassa otobrazhenii, Matem. zametki, 94:4 (2013), 591599
  • R. R. Salimov, Ob otsenke mery obraza shara, Sib. matem. zhurn., 53:4 (2012), 920930
  • R. R. Salimov, E. A. Sevostyanov, Teoriya koltsevykh Q-otobrazhenii v geometricheskoi teorii funktsii, Matem. sb., 201:6 (2010), 131158
  • R. R. Salimov, Nizhnie otsenki p-modulya i otobrazheniya klassa Soboleva, Algebra i analiz, 26:6 (2014), 143171

http://www.mathnet.ru/eng/person28146
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. R. R. Salimov, E. A. Sevost'yanov, “On Local Properties of Spatial Generalized Quasi-isometries”, Mat. Zametki, 101:4 (2017),  594–610  mathnet  mathscinet  elib; Math. Notes, 101:4 (2017), 704–717  isi  scopus
2. B. A. Klishchuk, R. R. Salimov, “Lower bounds for the area of the image of a circle”, Ufimsk. Mat. Zh., 9:2 (2017),  56–62  mathnet  elib; Ufa Math. J., 9:2 (2017), 55–61  isi  scopus
3. R. R. Salimov, “On the power order of growth of lower $Q$-homeomorphisms”, Vladikavkaz. Mat. Zh., 19:2 (2017),  36–48  mathnet
4. R. R. Salimov, B. A. Klishchuk, “A extremal problem for the areas of images of disks”, Zap. Nauchn. Sem. POMI, 456 (2017),  160–171  mathnet; J. Math. Sci. (N. Y.), 234:3 (2018), 373–380
2015
5. R. R. Salimov, “On finite Lipschitz Orlicz–Sobolev classes”, Vladikavkaz. Mat. Zh., 17:1 (2015),  64–77  mathnet
2014
6. R. R. Salimov, “Lower estimates of $p$-modulus and mappings of Sobolev's class”, Algebra i Analiz, 26:6 (2014),  143–171  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:6 (2015), 965–984  isi  elib  scopus
7. R. R. Salimov, “On ring $Q$-mappings with respect to non-conformal modulus”, Dal'nevost. Mat. Zh., 14:2 (2014),  257–269  mathnet
8. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Boundary Behavior of Orlicz–Sobolev Classes”, Mat. Zametki, 95:4 (2014),  564–576  mathnet  mathscinet  elib; Math. Notes, 95:4 (2014), 509–519  isi  scopus
2013
9. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Toward the theory of the Orlicz–Sobolev classes”, Algebra i Analiz, 25:6 (2013),  50–102  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:6 (2014), 929–963  isi  scopus
10. D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov, R. R. Salimov, “The boundary behavior and the Dirichlet problem for the Beltrami equations”, Algebra i Analiz, 25:4 (2013),  101–124  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:4 (2014), 587–603  isi  scopus
11. R. R. Salimov, “On the Lipschitz Property of a Class of Mappings”, Mat. Zametki, 94:4 (2013),  591–599  mathnet  mathscinet  zmath  elib; Math. Notes, 94:4 (2013), 559–566  isi  scopus
2012
12. R. R. Salimov, “Estimation of the measure of the image of the ball”, Sibirsk. Mat. Zh., 53:4 (2012),  920–930  mathnet  mathscinet; Siberian Math. J., 53:4 (2012), 739–747  isi  scopus
2011
13. R. R. Salimov, “On finitely Lipschitz space mappings”, Sib. Èlektron. Mat. Izv., 8 (2011),  284–295  mathnet
2010
14. R. R. Salimov, E. A. Sevost'yanov, “The theory of shell-based $Q$-mappings in geometric function theory”, Mat. Sb., 201:6 (2010),  131–158  mathnet  mathscinet  zmath  elib; Sb. Math., 201:6 (2010), 909–934  isi  scopus
2008
15. R. R. Salimov, “ACL and differentiability of a generalization of quasi-conformal maps”, Izv. RAN. Ser. Mat., 72:5 (2008),  141–148  mathnet  mathscinet  zmath  elib; Izv. Math., 72:5 (2008), 977–984  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019